# SDR FDEA201704051342

- Difficulty date: April 5, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 90,778 hours, 29,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Wing To Body
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUPPORT STRUCTURE UNDER WING TO BODY FAIRING 193, CORRODED UNDER ANCHOR NUT.  REPAIRED THE SUPPORT STRUCTURE IAW SRM 53-40-71, FIGURE 201, AND SRM 51-70-11, FIGURE 1, DETAIL 1, REV 120.
